# SDR DELR201806250001

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: General aviation
- Aircraft: N440FX
- Make and model: Lear 45LEAR
- Aircraft serial: 346
- Aircraft time: 8,473 hours, 6,291 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bushing
- Part number: M81934222C064P
- Condition: Debonded
- Location: Left
- Part time: 8,473 hours, 6,291 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED REPLACEMENT OF THE STAB ACTUATOR, IT WAS NOTICED THAT THE ENTIRE HORIZONTAL STABILIZER HAD VERTICAL PLAY.  UPON FURTHER INVESTIGATION, IT WAS NOTED THAT THE L/H BUSHING INNER LINER HAD DISBONDED AND COMPLETELY WORKED ITSELF OUT OF THE BUSHING AND WAS IN THE CENTER SECTION OF THE PRIMARY BOLT.  I HAVE E-MAILED SEVERAL PICTURES AND A VIDEO OF THE MOVEMENT OF THE HORIZONTAL STAB.
